# SDR DHL9771209D

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FLOORBEAM HAS CORROSION AT STA 640 RBL 24-63.  CUT OUT DAMAGED AREA, INSTALLED CABIN FLOORBEAM REPAIR.  RBL 24 TO 36 PER SRM 53-10-8,  REMOVE CORROSION ON UPPER SURFACE FROM RBL 36 TO 63, MATERIAL LOSS WITHIN LIMITS PER SRM 53-10-1.
